# SDR QXEA2010101500614

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION ON LT FLOOR SEAT TRACK AT FS 485-597.00.  BLENDED CORROSION IAW REO 670-53-00-013 FOUND TO BE OUT OF LIMITS OF DIMENSION "W" CORROSION IS .035" DEEP ONLY .020" ALLOWED.   REMOVED SEAT TRACK IAW AMM 53-00-49-OO0-801-A03.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A03.
